Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are pelvic pain and burning micturition one week after taking abortion pills a cause for concern?

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3165 Questions

default
Posted on Fri, 27 Jul 2018 in Women's Health
Question: Hi Doctor
I am 27 yo female. I had c section 2 years back , i againconcieved but choosed for abortion , so took pills one week ago. As a result one large blood clot n bleeding happened now bleeding is reduced but since last three four days i am feeling pain in right side of pelvic area just above vagina , its more when i sit or walk. And now burning sensation is there in urine. Should i be concerned?
doctor
Answered by Dr. Richa Agarwal 6 hours later
Brief Answer:
Yes,you need to be investigated.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concerns.
As you had abortion pills without knowing pregnancy is intrauterine or extrauterine( ectopic pregnancy),you must go for pelvic ultrasound immediately.
Abortion pills can only be taken under supervision of a gynecologist or an expert because it may cause severe bleeding, infection and retained products of conception.
Get your urine routine and microscopic test to rule out urine infection.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal 7 hours later
Okay , but i had transvaginal ultrasound before taking abortion pills and took pills in supervision of gynaec. So is there a possibility that they have not determined all these??
doctor
Answered by Dr. Richa Agarwal 14 hours later
Brief Answer:
Yes,they saw everything.

Detailed Answer:
Hello desr,
Sorry for the delay in my response.
Yes,they saw everything in your case.
This pain could be due to some other reason.
You can take analgesic for the same.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on